×

zbMATH — the first resource for mathematics

Fixed point theorems on infinite dimensional manifolds. (English) Zbl 0132.18803

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Abraham, Lectures of Smale on differential topology, Columbia Univ. Notes, New York, 1963.
[2] F. E. Browder, The topological fixed point theory and its applications to functional analysis, Ph. D. Dissertation, Princeton University, Princeton, N. J., 1948.
[3] Felix E. Browder, On a generalization of the Schauder fixed point theorem, Duke Math. J. 26 (1959), 291 – 303. · Zbl 0086.10203
[4] Felix E. Browder, On the fixed point index for continuous mappings of locally connected spaces, Summa Brasil. Math. 4 (1960), 253 – 293 (1960). · Zbl 0102.37901
[5] Felix E. Browder, On continuity of fixed points under deformations of continuous mappings, Summa Brasil. Mat. 4 (1960), 183 – 191. · Zbl 0102.37807
[6] Felix E. Browder, Another generalization of the Schauder fixed point theorem, Duke Math. J. 32 (1965), 399 – 406. · Zbl 0128.35901
[7] Felix E. Browder, A further generalization of the Schauder fixed point theorem, Duke Math. J. 32 (1965), 575 – 578. · Zbl 0137.32601
[8] Aristide Deleanu, Théorie des points fixes: sur les rétractes de voisinage des espaces convexoïdes, Bull. Soc. Math. France 87 (1959), 235 – 243 (French). · Zbl 0093.36801
[9] J. Dugundji, An extension of Tietze’s theorem, Pacific J. Math. 1 (1951), 353 – 367. · Zbl 0043.38105
[10] Dietrich Göhde, Über Fixpunktsätze und die Theorie des Abbildungsgrades in Funktionalräumen, Math. Nachr. 20 (1959), 356 – 371 (German). · Zbl 0094.10003
[11] V. L. Klee Jr., Some topological properties of convex sets, Trans. Amer. Math. Soc. 78 (1955), 30 – 45. · Zbl 0064.10505
[12] N. H. Kuiper, The general linear group of Hilbert space is \( k\)-connected (to appear).
[13] K. Kuratowski, Topologie, Vol. 2, Warsaw, 1961. · JFM 57.0758.05
[14] Serge Lang, Introduction to differentiable manifolds, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. · Zbl 0103.15101
[15] S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloq. Publ. Vol. 27, Amer. Math. Soc., Providence, R. I., 1945. · Zbl 0117.16205
[16] Solomon Lefschetz, Topics in Topology, Annals of Mathematics Studies, no. 10, Princeton University Press, Princeton, N. J., 1942. · Zbl 0061.39303
[17] Jean Leray, Sur les équations et les transformations, J. Math. Pures Appl. (9) 24 (1946), 201 – 248 (French). · Zbl 0060.40705
[18] Jean Leray, La théorie des points fixes et ses applications en analyse, Proceedings of the International Congress of Mathematicians, Cambridge, Mass., 1950, vol. 2, Amer. Math. Soc., Providence, R. I., 1952, pp. 202 – 208 (French).
[19] Jean Leray, Théorie des points fixes: indice total et nombre de Lefschetz, Bull. Soc. Math. France 87 (1959), 221 – 233 (French). · Zbl 0093.36702
[20] Jean Leray and Jules Schauder, Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 51 (1934), 45 – 78 (French). · Zbl 0009.07301
[21] J. Schauder, Der Fixpunksatz in Funktionalraum, Studia Math. 2 (1930), 171-180. · JFM 56.0355.01
[22] T. H. Van der Walt, Fixed and almost fixed points, Mathematical Center Tracts No. 1, Amsterdam, 1963. · Zbl 0139.40801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.